Doctor insights on:
Curity Abdominal Pad Medication
After taking my daily medication I get a pain in the upper right quadrant of my abdomen. Could this be a serious medical issue?
See a doctor: I would recommend seeing a doctor. It is better to play it safe than sorry. ...Read more
Lower right abdomen feels heavy. Slight pain in lower right back which comes once in a while. Is it anything serious? Needs medication or goes away
I have diarrhea, pain in my abdominal, and a headache (pain and headache for 2 days prior to diarrhea) what medication/action should I take?
Tell your parents.: You may have a virus. Start w clear liquid like water, soda that is clear, or sports hydration drinks. Sip, sip, sip. Work up to solids w bland foods like bananas, rice, applesauce, toast, gelatin, or chicken. Avoid alcohol, nicotine, caffeine, dairy & high fat foods. Rest. Tylenol (acetaminophen) can help for pain. ...Read more
Not likely: Abdominal side effects from medication is very common, and usually near the top of these lists. It is not a common one with this medication. Abdominal pain, in general, is caused by distention of intestinal wall or spasm of the wall. The number of causes can fill a book. To complicate it, 'referred pain' means the pain is felt distant from the source. E.G. Chest pain may be felt in the gut. ...Read more
I have severe upper abdominal paib on my period that is not responsive to medication. Is that abnormal?
Doc I am experiencing a pain on my back and lower abdomen, do you have any medication to recommend? Thank you
Quarter sized pain on right side of my abdomen, off & on for 3 days. No new medications, or extra stress, but I've been trying to conceive.
Go to the ER!: The first question an emergency physician would ask him/herself is "does kelsechew46 have an ectopic (tubal) pregnancy? " and the first test they would perform is a pregnancy test. Ectopic refers to a pregnancy that is outside of the uterus and is a true emergency. If you are not pregnant then we can sift through the other possibilities for your pain: infection, ovarian cyst, normal pregnancy, etc. ...Read more
Hi I am worried about my mom she is having a swelled and hard abdomen and she has been take medication for infection of bladder I just want to know if?
Abdominal swelling e: This is not normal. I bet her abdomen is also painful. PLease take her to the ER or hospital - the swelling and hardness needs to be evaluated further. ...Read more
I have irritation un the lower abdomen which worsens after I eat heavy or oily foods. It has been a month with no relief even after medications. Would?
Must be seen: Cannot diagnosed your rash online- it must be visualized, evaluated and treated by your physician. ...Read more
What are some signs of abscesses due to abdominal injections for diabetes. Medication used is insulin?
Redness, Pain, warm: Skin infections can occur with any break in the skin. Staph bacteria live on your skin. Sometimes that bacteria can cause an infection, especially when the patient is more vulnerable to infections like patients with diabetes. Do not delay to see a doctor. Antibiotics are needed. Sometimes incision and drainage. Sometimes hospitalization. ...Read more
Upper right side Gnawing abdominal colicy pain not relieved by antacids or medication worth a trip to a&e?
Right side abd pain: Several possibilities. One possible cause could be gall bladder disease with gall bladder stones. You should call your doctor for a checkup. ...Read more
I have abdominal pain, it hasn't subsided for 2 days. My stomach hurts alot, not sure why. I'm not taking any medication.
What differential diagnoses should be considered before diagnosing a 5 year old girl with abdominal migraines? Is medication appropriate? What kind?
Juvenile migraine: Migraine is a common disorder in children. When evaluating a patient's any migraine, it is imperative that the clinician first identify and exclude a secondary headache. Migraine is a serious and complex neurologic disorder. If your child's symptoms are especially severe and persistent, you should see a pediatric neurologist or headache specialist for testing and treatment. Good luck. ...Read more
I keep feeling nauseated and I also have pain in my right abdomen. The doctor thought it was acid reflux and gave me some medication but I will still?
You are a bit young: For gallbladder disease, but that is one possible explanation if your nausea is especially bad after eating meals that are high in fat. Are there any other medical conditions like diabetes? Have you made certain you aren't pregnant? Do you happen to drink alcohol and sometimes binge? Is there a family history of pancreatitis or even Crohn's disease? Have you been tested for sprue or Helicobacter? ...Read more
Why is pain medication administered before the thermage procedure? My plans are to have thermage for abdomen and buttocks cellulite. I read some reviews on the internet and discovered that prior to this procedure pain medication is administered. Is it pai
Get another opinion: Don't rush into procedures like thermage. Results have been very disappointing. Have another doctor evaluate your condition. Good luck from nyc. ...Read more
I have high blood pressure and take medication, yet is still high now and am having upper abdominal pains. What could it be?
HTN / ABD pain: If BP remains high on medications it is time to see your doc to get things on track. In general BP should be treated to 135/80 range. No excuse for taking antihypertensive meds and walking around at 150/90. Upper abdominal pains are not likely related to HTN or to the meds you take for htn. In a young o/w healthy female they are likely benign, but if persistent or worsening should be eval'd. ...Read more
What is the medication for heavy vaginal discharge with an unpleasant smell and a cream colour and sometimes lower abdominal pains?
I am picking up my medication for my bladder infection tomorrow. How may I relieve my current nausea/abdomen pain until tomorrow?
Meds: You should try and get your medications sooner that tomorrow. ...Read more
I have a hx of abdominal cramping and I am out of bentyl (dicyclomine). Is there an otc medication I can get until I can get to my dr on Monday?
I am having a right upper abdominal pain c grade 2 tenderness for 3 days now. What could this be and what medications should I take?
Needs evaluation: Abdominal pain is a nonspecific finding. Well many may think that the right upper quadrant is only for gallbladder pain, could be for many different issues. If the pain is severe, you should seek a proper evaluation by your primary care provider. If this is not available, consider a trip to an urgent care center or emergency room. Hope this helps! ...Read more
I have blood when I ejaculate. A and I don't take birth control or any medications. I have cervical and abdomen pain. What could be happening?
STD? PID? UTI?: You're female, right? Are you referring to female "ejaculation" with orgasm? This probably is usually a squirt of urine, or maybe vaginal fluid. If urine, maybe you have a UTI. Vaginal bleeding plus pelvic pain is suspicious for pelvic inflammatory disease (PID, tube infection), usually due to gonorrhea or chlamydia -- obviously more or less likely depending on sexual risks. See a doctor ASAP. ...Read more
I have severe abdominal pain diagnosed as pyloric gerd. Medication is not helping and I hurt when exercising or even sitting up now. Misdiagnosis?
- Talk to a doctor online
- Is a heating pad good for inflammatory in the abdominal?
- Too much thyroid medication abdominal weight gain
- I have a question about dyslexia can adderall cur it
- Would deep cur on ankle cause toes to go numb
- Pad rash
- Finger pad
- Pad hands
- Treatment of pad
- Medication for abdominal spasms